November 29 2006, 1:34 pm PT | Posted in: Drugs
I’ve been using Propecia for about 3 months now and my testicles are extremely soft and sensitive. Should I continue using it? Will this condition worsen to where I may become impotent?
Although testicular pain and tenderness are sometimes reported by patients who are on Propecia (finasteride 1mg), the rate of this side effect is the same as those on the placebo. Impotence is not one of the documented side effects of this medication and I would doubt any permanent side effect like this would occur from taking Propecia. My advice to you is to stop Propecia for a few weeks and see if the pain goes away. You may also cut the dose of medication to half a pill each day (after stopping it for a week or so to see if the symptoms go away). Some of our patients had good results by cutting the dose of medication. If you continue to experience the pain, stop Propecia and discuss it with your doctor.